# SDR SWAA2022111561866

- Difficulty date: October 19, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242DF;FIBER GLASS IS PEELING (STA 680). / [01] MEASUREMENTS;[02] REPAIRED TOP SURFACE DAMAGE AS MARKED ON MAIN CABIN FLOOR PANEL 242DF AS PER B737 SRM 53-00-50-2R-1; MATERIALS USED PO#1778544 AND PO#1690463;[03] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737NDT 51-05-01 SECTION 5;[04] VERIFIED STEPS #1; #2 AND #3
